Alert archive / Ohio / Low Water Advisories in 2012
Low Water Advisory 3, NWS Cleveland, OH
NWS Cleveland, OH issued this low water advisory at Jan 23, 2012, 10:14 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2012, 10:14 PM EST (03:14 UTC)
- Expired
- Jan 24, 2012, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
935 WHUS71 KCLE 240314 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1014 PM EST MON JAN 23 2012 LEZ145>149-240900- /O.UPG.KCLE.SC.Y.0007.000000T0000Z-120124T2100Z/ /O.NEW.KCLE.GL.W.0004.120124T0314Z-120124T0900Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1014 PM EST MON JAN 23 2012 ...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: SOUTHWEST WINDS TO 35 KNOT GALES...DECREASING TO 30 KNOTS LATE. * WAVES WILL BUILD TO 9 TO 12 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-240900- /O.NEW.KCLE.GL.W.0004.120124T0314Z-120124T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1014 PM EST MON JAN 23 2012 ...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTHWEST GALES TO 35 KNOTS WILL DECREASE TO 30 KNOTS LATE TONIGHT. * WAVES: WAVES WILL BUILD TO 10 TO 13 FEET IN THE EASTERN BASIN OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142-143-241115- /O.NEW.KCLE.LO.Y.0003.120124T0314Z-120124T0900Z/ /O.CON.KCLE.SC.Y.0007.000000T0000Z-120124T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1014 PM EST MON JAN 23 2012 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS TONIGHT...DECREASING TO 20 TO 25 KNOTS EARLY TUESDAY MORNING. THE WESTERN BASIN IS MOSTLY ICE COVERED. * LOW WATER: THE WATER LEVEL AT TOLEDO WAS AT 2 INCHES ABOVE LOW WATER DATUM OR 9 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO DROP TO 4 INCHES BELOW LOW WATER DATUM OR 15 INCHES BETWEEN THE CRITICAL MARK FOR SAFE NAVIGATION BY EARLY TUESDAY MORNING. WATER LEVELS WILL SLOWLY INCREASE TOWARDS DAWN. THE RECENT AVERAGE WATER LEVEL IS NEAR 35 INCHES ABOVE CHART DATUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ144-241115- /O.CON.KCLE.SC.Y.0007.000000T0000Z-120124T1400Z/ THE ISLANDS TO VERMILION OH- 1014 PM EST MON JAN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY. * WINDS: SOUTHWEST WINDS TO 30S KNOTS...DECREASING TO 20 TO 25 KNOTS EARLY TUESDAY MORNING. * WAVES: WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT...DECREASING TO 2 TO 4 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
2 follow-up statements
432 WHUS71 KCLE 240840 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 AM EST TUE JAN 24 2012 LEZ145>149-241645- /O.CAN.KCLE.GL.W.0004.000000T0000Z-120124T0900Z/ /O.NEW.KCLE.SC.Y.0008.120124T0840Z-120125T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 340 AM EST TUE JAN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: SOUTHWEST WINDS TO 15 TO 25 KNOTS WILL CONTINUE TODAY...THEN DECREASE TO 10 TO 20 KNOTS TONIGHT. * WAVES RANGING FROM 6 TO 10 FEET TODAY WILL GRADUALLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-240945- /O.CAN.KCLE.GL.W.0004.000000T0000Z-120124T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 AM EST TUE JAN 24 2012 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$ LEZ142-143-241400- /O.CAN.KCLE.SC.Y.0007.000000T0000Z-120124T1400Z/ /O.EXT.KCLE.LO.Y.0003.000000T0000Z-120124T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 340 AM EST TUE JAN 24 2012 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOW WATER: THE WATER LEVEL AT TOLEDO WAS AT 6 INCHES ABOVE LOW WATER DATUM OR 3 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL HAS STARTING RISING FROM ITS LOW POINT OVERNIGHT...AND IS EXPECTED TO CONTINUE RISING THROUGH THE MORNING. THE WATER LEVEL IS EXPECTED TO RISE ABOVE THE CRITICAL MARK BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ144-240945- /O.CAN.KCLE.SC.Y.0007.000000T0000Z-120124T1400Z/ THE ISLANDS TO VERMILION OH- 340 AM EST TUE JAN 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
739 WHUS71 KCLE 241411 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 911 AM EST TUE JAN 24 2012 LEZ142-143-241515- /O.EXP.KCLE.LO.Y.0003.000000T0000Z-120124T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 911 AM EST TUE JAN 24 2012 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE HAS RISEN ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION...AND IT WILL REMAIN WELL ABOVE THE CRITICAL MARK FOR THE REMAINDER OF THE DAY. $$ LEZ145>149-242215- /O.CON.KCLE.SC.Y.0008.000000T0000Z-120125T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 911 AM EST TUE JAN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 15 TO 25 KNOTS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. * WAVES RANGING FROM 5 TO 7 FEET TODAY WILL CONTINUE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Jan 23, 7:01 PM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Jan 23, 7:01 PM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EST MON JAN 23 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THROUGH THIS EVENING. HIGH
PRESSURE WILL START MOVING ACROSS THE REGION STARTING TUESDAY NIGHT
AND WILL MOVE EAST BY THURSDAY MORNING. ANOTHER COLD FRONT WILL
MOVE THROUGH LATE THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WE WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7 PM. THERE WILL
STILL BE A FEW HIGHER GUSTS BUT BELIEVE THEY WILL BE 40 MPH OR
LESS.
OTHERWISE IT APPEARS THAT MOST OF THE SHOWERS HAVE ENDED. WE WILL
NOW AWAIT THE ARRIVAL OF THE COLDER AIR TO SEE IF ANY LAKE EFFECT
SNOW SHOWERS CAN DEVELOP ACROSS NW PA. ANY SNOWFALL THAT DOES
OCCUR WILL BE LIGHT WITH A DUSTING POSSIBLE.
ONLY MADE MINOR CHANGES TO OTHER GRIDS TO REFLECT CURRENT
CONDITIONS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
SOME LINGERING SNOW SHOWERS AS THE FLOW BECOMES WEST TUESDAY. NOT
EXPECTING MUCH AS THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL
BE SMALL. HIGH PRESSURE STARTS BUILDING IN TUESDAY NIGHT. A FRONT
MOVES THROUGH LATE THURSDAY. SOME QUESTION ON THE THREAT OF
PRECIPITATION....WILL KEEP THE POPS LOWS.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
ANOTHER TROF MOVES THROUGH LATE FRIDAY. SOME QUESTION ON WHETHER
THIS WILL OCCUR. KEPT THE POPS LOW UNTIL CONFIDENCE IS BETTER.
LOW PRESSURE MOVES OFF TO THE NORTHEAST SATURDAY AND SATURDAY
NIGHT SETTING UP ANOTHER ROUND OF LAKE EFFECT SNOW ACTIVITY. HIGH
PRESSURE WILL BUILD NORTHEAST TOWARD THE AREA HELPING TO ENHANCE
THE LAKE EFFECT SNOW AND COLD AIR ADVECTION INTO THE REGION.
GRADIENT ACTUALLY INCREASES FROM THE WEST SO THERE IS THE
POSSIBILITY WE COULD SEE A FAIRLY GOOD LAKE EFFECT SNOW EVENT IN
THE NORTHEAST OVER THE WEEKEND.
THE WESTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA SHOULD BEGIN
TO FEEL THE INFLUENCES OF THE HIGH PRESSURE BUILDING NORTHEAST WITH
GENERALLY FAIR WEATHER EXPECTED...ESPECIALLY SUNDAY.
TEMPERATURES WILL BE IN THE 30S FOR HIGHS SATURDAY BUT WITH COLD AIR
ADVECTION...TEMPERATURES DROP INTO THE 20S FOR SUNDAY. OVERNIGHT
LOWS DIP INTO THE 20S SATURDAY NIGHT BUT COLDER SUNDAY NIGHT INTO
THE TEENS TO LOWER 20S.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
COLD FRONT HAS CLEARED ALL OF THE TAF SITES WITH A FEW LINGERING
LIGHT SHOWERS MOVING THROUGH CAK/YNG/ERI THROUGH 02Z. WESTERLY WINDS
WILL CONTINUE TO GUST TO NEAR 30 KNOTS THIS EVENING...WITH GUSTS
DROPPING DOWN BELOW 23 KNOTS AFTER 5-6Z. OTHERWISE MVFR CLOUD DECK
EXTENDS BACK TO IOWA AND WILL FAVOR THE SLOWER CLEARING TREND SEEN
ON THE NAM WITH MVFR CLOUDS HOLDING INTO TUESDAY...GRADUALLY
SCATTERING OUT FROM SOUTH TO NORTH DURING THE MID TO LATE AFTERNOON.
BREEZY WESTERLY WINDS WILL ALSO CONTINUE INTO TUESDAY AFTERNOON
BEFORE BECOMING LIGHT AS HIGH PRESSURE BUILDS INTO THE OHIO VALLEY.
.OUTLOOK...NON VFR LIKELY THURSDAY AFTERNOON AND NIGHT.
&&
.MARINE...
NORTHEAST WINDS OF 10-20 KNOTS WILL DEVELOP OVERNIGHT AS LOW
PRESSURE TRACKS THROUGH THE LOWER OHIO VALLEY. WAVES IN THE
NEARSHORE WATERS WILL BUILD NEAR THE ISLANDS...POSSIBLY
APPROACHING 4 FEET FOR A BRIEF WINDOW SATURDAY MORNING. AT THIS TIME
IT LOOKS TOO MARGINAL...ESPECIALLY WITH SOME ICE DEVELOPING ALONG
THE SHORELINE FOR A SMALL CRAFT ADVISORY. WE WILL TAKE ANOTHER LOOK
AT HOW WINDS DO OVERNIGHT BEFORE MAKING THE FINAL CALL. THIS SYSTEM
WILL QUICKLY PASS TO THE EAST ON SATURDAY AS HIGH PRESSURE BUILDS
OVER THE CENTRAL GREAT LAKES.
THE NEXT LOW PRESSURE SYSTEM TO WATCH WILL EVOLVE OUT OF THE PLAINS
AND APPROACH THE WESTERN AND UPPER GREAT LAKES ON MONDAY. THIS WILL
RESULT IN INCREASING SOUTHERLY WINDS...VEERING TO SOUTHWEST BEHIND A
COLD FRONT LATE IN THE DAY. SMALL CRAFT ADVISORIES MAY BE NEEDED EARLY
NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR LEZ145>149.
SMALL CRAFT ADVISORY UNTIL 9 AM EST TUESDAY FOR LEZ142>144.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...MULLEN
SHORT TERM...KIELTYKA
LONG TERM...LOMBARDY
AVIATION...KEC
MARINE...DJBHazardous weather outlook, Jan 23, 3:35 PM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 335 PM EST MON JAN 23 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-242045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 335 PM EST MON JAN 23 2012 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-242045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 335 PM EST MON JAN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 23, 9:49 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 949 PM EST MON JAN 23 2012 OHZ003-006>012-017>020-027>030-036-037-089-PAZ001-240600- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION- MORROW-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...ASHTABULA...ERIE 949 PM EST MON JAN 23 2012 ...GUSTY WINDS EXPECTED THROUGH 1 AM... SOUTHWEST TO WEST WINDS WILL CONTINUE TO BE GUSTY THROUGH 1 AM AS COLDER AIR SPILLS INTO NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH ARE EXPECTED WITH WIND GUSTS AROUND 45 MPH LIKELY. THIS WILL CONTINUE TO BLOW AROUND SMALL OBJECTS AND MAY CAUSE TWIGS OR SMALL BRANCHES TO BREAK ON TREES. THE STRONGER WINDS ARE EXPECTED TO DECREASE AFTER 1 AM BUT WILL LIKELY GUST TO 30 MPH THROUGH SUNRISE. THIS WILL MAKE IT FEEL MUCH COOLER WITH WIND CHILLS DROPPING INTO THE TEENS.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 10:14 PM EST | Gale Warning | CLE | 5 hr | |
| Jan 24, 3:40 AM EST | Small Craft Advisory | CLE | 23 hr | |
| Jan 24, 6:25 AM EST | River Flood Warning | CLE | Marion | 8 hr |
| Jan 24, 7:27 AM EST | River Flood Warning | CLE | Trumbull | 17 hr |
Nearby
Low Water Advisories in Ohio, 2012Every low water advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.